# SDR CA060705004

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Shaft
- Part number: 87620130101
- Condition: Broken
- Location: Nr 1 Propeller
- Part time: 20,301 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) LOSS OF PROPELLER CONTROL DUE TO BROKEN ENGINE CONTROL SPRING STRUT; THE FAILURE OCCURRED DURING FLIGHT AND DISABLED CONTROL OF THE NO 1 PROPELLER. THE EMERGENCY FUEL SHUT-OFF HAD TO BE OPERATED TO SHUT THE ENGINE DOWN AFTER LANDING. AT THE TIME OF THE INCIDENT, THE AIRCRAFT HAD ATTAINED 20301:00 HOURS AND 39275 CYCLES. THE OPERATOR IS PRESENTLY CARRYING OUT A CAMPAIGN OF THEIR FLEET IN AN EFFORT TO AVOID ANY RECURRENCE.   (TC# 20060705004)
